# SDR DL764050725

- Difficulty date: November 20, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 17,148 hours, 5,999 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Unknown
- Location: Dc Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE LOUD POP DOWN IN E&E COMPARTMENT FOLLOWED BY A DC STBY C/B POPPING AND LOSS OFF STBY POWER.  RESET P6 PNL A2 C/B DC STBY INSPECTED E&E COMP FOR ABNORMALITIES CHECKS OK.  STBY POWER TRANSFER OPS NORMAL.  PERFORMED SHORT TEST PER M/M - NTF.
